×

Found 5,168 Documents (Results 1–100)

100
MathJax

On the conditions for the solvability of boundary-value problems for higher-order equations with discontinuous coefficients. (English. Russian original) Zbl 1485.35117

Math. Notes 111, No. 2, 217-229 (2022); translation from Mat. Zametki 111, No. 2, 219-232 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Minimal usco maps and cardinal invariants of the topology of uniform convergence on compacta. (English) Zbl 1479.54037

MSC:  54C35 54C60 54A25
PDF BibTeX XML Cite
Full Text: DOI

Sobolev orthogonal systems with two discrete points and Fourier series. (English. Russian original) Zbl 1484.42027

Russ. Math. 65, No. 12, 47-55 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 12, 56-66 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification